# SDR DL76S020446

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 46,026 hours, 22,041 cycles
- Engine: Ge CF680A2
- Engine time: 40,692 hours, 19,235 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Part time: 40,692 hours, 19,235 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT GEN DRIVE EICAS MESSAGE ILLUMINATED WHEN TAKEOFF POWER APPLIED.  LIGHT WENT OUT WHEN THROTTLES RETURNED TO IDLE.  TAKEOFF ABORTED BELOW 80 KTS.  SERVICED IDG, RAN NR 1 ENG, PUT GEN ONLINE, LOADED GEN TO .67 PERCENT VOLTS AND FREQS CHECK NORMAL.  OIL TEMP NORMAL.  OPN NORMAL, LEAK CHECK OK.
